TITLE

Nonparabolic subband structure of Ga0.47In0.53As-InP quantum wells

AUTHOR(S)
Yamada, Syoji; Taguchi, Akihito; Sugimura, Akira
PUB. DATE
April 1985
SOURCE
Applied Physics Letters;4/1/1985, Vol. 46 Issue 7, p675
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Nonparabolic subband structure of GaInAs-InP quantum wells is studied theoretically. The dispersion relations for electron, light hole, and split-off hole subbands are obtained using the envelope function approximation taking into account band nonparabolicity. Reported experimental electron effective mass values and photoluminescence energies for wide quantum wells are resonably explained by the present theory. The experimental photoluminescence energies, for the well width less than 50 Ã…, differ significantly from the calculated results.
ACCESSION #
9816986

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics